Monodromy of functions defined on isolated singularities of complete intersections
Compositio Mathematica, Tome 54 (1985) no. 1, pp. 105-119
Cet article a éte moissonné depuis la source Numdam
@article{CM_1985__54_1_105_0,
author = {Dimca, Alexandru},
title = {Monodromy of functions defined on isolated singularities of complete intersections},
journal = {Compositio Mathematica},
pages = {105--119},
year = {1985},
publisher = {Martinus Nijhoff Publishers},
volume = {54},
number = {1},
mrnumber = {782389},
zbl = {0562.32003},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CM_1985__54_1_105_0/}
}
TY - JOUR AU - Dimca, Alexandru TI - Monodromy of functions defined on isolated singularities of complete intersections JO - Compositio Mathematica PY - 1985 SP - 105 EP - 119 VL - 54 IS - 1 PB - Martinus Nijhoff Publishers UR - http://geodesic.mathdoc.fr/item/CM_1985__54_1_105_0/ LA - en ID - CM_1985__54_1_105_0 ER -
Dimca, Alexandru. Monodromy of functions defined on isolated singularities of complete intersections. Compositio Mathematica, Tome 54 (1985) no. 1, pp. 105-119. http://geodesic.mathdoc.fr/item/CM_1985__54_1_105_0/
